Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

STAFF
  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
RESEARCHERS
Mike Field
POSTDOCS
Fabrizio Bianchi
Trevor Clark
Nikos Karaliolios
Dongchen Li
Sofia Trejo Abad
Paul Verschueren
Björn Winckler
PHD STUDENTS
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Maximilian Engel
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Matteo Tanzi
Kalle Timperi
VISITORS
Shangzhi Li
Ole Peters
Cristina Sargent
Bill Speares
Kevin Webster
RELATED STAFF
Mauricio Barahona
Davoud Cheraghi
Darryl Holm
Greg Pavliotis


PROFESSOR DMITRY TURAEV

Dmitry Turaev

Professor in Dynamical Systems

 
 

Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

TEACHING
Dynamical Systems
Bifurcation Theory

PUBLICATIONS
Full list
Hamiltonian Dynamics
Homoclinic Tangencies

D.Li, D.Turaev, Existence of heterodimensional cycles near Shilnikov loops in systems with a Z2 symmetry, DCDS 37, 4399-4437 (2017)

I.I.Ovsyannikov, D.Turaev, Analytic proof of the existence of the Lorenz attractor in the extended Lorenz model, Nonlinearity 30, 115-137 (2017)

A.Gonchenko, S.Gonchenko, A.Kazakov, D.Turaev, Simple scenarios of onset of chaos in three-dimensional maps, Bifurcation and Chaos 24, 144005 (2014)

S.V.Gonchenko, A.S.Gonchenko, I.I.Ovsyannikov, D.Turaev, Examples of Lorenz-like attractors in Henon-like maps, Math. Model. Nat. Phenom. 8, 48-70 (2013)

G.Tigan, D.Turaev, Analytical search for homoclinic bifurcations in Morioka-Shimizu model, Physica D 240, 985-989 (2011)

S.V.Gonchenko, L.Shilnikov, D.Turaev, On global bifurcations in three-dimensional diffeomorphisms leading to wild Lorenz-like attractors, Regul. Chaotic Dyn. 14, 137-147 (2009)

D.Turaev, L.Shilnikov, Pseudohyperbolicity and the problem of periodic perturbation of Lorenz-like attractors, Doklady Math. 77 (2008)

S.V.Gonchenko, I.I.Ovsyannikov, C.Simo, D.Turaev, Three-dimensional Henon-like map and wild Lorenz-like attractors, Bifurcation and Chaos 15, 3493-3508 (2005)

V.N.Pisarevsky, A.Shilnikov, D.Turaev, Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry, Grazer Math. Berichte 339 (1999)

D.Turaev, L.P.Shilnikov, An example of a wild strange attractor, Sb. Math. 189, 137-160 (1998)

V.N.Pisarevsky, A.Shilnikov, D.Turaev, Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry, Regul. Chaotic Dyn. 2 (1998)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Dynamical phenomena in systems with structurally unstable Poincare homoclinic orbits, Chaos 6, 15-31 (1996)

A.Shilnikov, L.P.Shilnikov, D.Turaev, Normal forms and Lorenz attractors, Bifurcation and Chaos 3, 1011-1037 (1993)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, Dynamical phenomena in multi-dimensional systems with a structurally unstable Poincare homoclinic curve, Russian Acad. Sci., Dokl., Math. 47, 410-415 (1993)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On the existence of Newhouse domains in a neighborhood of systems with a structurally unstable Poincare homoclinic curve (the higher-dimensional case), Russian Acad. Sci., Dokl., Math. 47, 268-273 (1993)